MAUDE Adverse Event Report: OSCOR, INC. ADELANTE MAGNUM; INTRODUCER, CATHETER

OSCOR, INC. ADELANTE MAGNUM; INTRODUCER, CATHETER
Model Number ASM016030
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2019
Type of Reportable Event Malfunction
Event or Problem Description
Sheath was broken while exchanging out the sheath.This broke outside of the patient's body and did not negatively impact this patient.

Brand Name
ADELANTE MAGNUM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR, INC.
3816 desoto blvd
palm harbor FL 34683
MDR Report Key8334835
Report Number8334835
Device Sequence Number16473475
Product Code DYB
UDI-Device Identifier00885672004736
UDI-Public(01)00885672004736(17)201201(10)C811865
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/01/2019
Report Date (Section F) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberASM016030
Device Catalogue NumberASM016030
Device Lot NumberC811865
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/13/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/01/2019